Molybdenum and insomnia?

Home The Candida Forum Candida Advice Molybdenum and insomnia?

This topic contains 5 replies, has 4 voices, and was last updated by  alexalgebra 6 years, 2 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #94045

    alexalgebra
    Member
    Topics: 41
    Replies: 643

    Hey all!

    I started taking our good friend Moly B this week to get rid of the die-off symptoms and it’s working pretty awesomely…the only problem is it’s working so awesomely that I have a ton of energy late into the evening! Anyone else experiencing this or have a way to work around it? I have been taking 2 a day, 250mg, one early, one later.

    Thanks!
    Alex

    #94066

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    If you’re wondering whether or not insomnia is a side effect of Molybdenum, it isn’t.
    I doubt this will help much if at all, but you might try taking that last tablet earlier in the day; maybe one in the morning and one mid-day.

    If it’s really insomnia you have, you can try treating it with an herb called Ashwagandha (450 mg each) as well as 5HTP (100 mg each). Take three capsules of each every day but start with one capsule and work up to three by adding one of each every three days. Keep in mind that sleep is ultra important in rebuilding the immune system.

    Able

    #94069

    alexalgebra
    Member
    Topics: 41
    Replies: 643

    Thanks – it’s just weird because I usually don’t have insomnia. I guess everything is all out of whack with the die-off, etc. It feels like opposite day all the time :p

    #94110

    samuel50
    Member
    Topics: 0
    Replies: 26

    The U.S. health regulator warned that taking a widely prescribed insomnia drug at night may impair driving and alertness the next morning, and recommended the bedtime dose be lowered

    #94232

    Tom1989
    Member
    Topics: 1
    Replies: 3

    alexalgebra;32486 wrote: Hey all!

    I started taking our good friend Moly B this week to get rid of the die-off symptoms and it’s working pretty awesomely…the only problem is it’s working so awesomely that I have a ton of energy late into the evening! Anyone else experiencing this or have a way to work around it? I have been taking 2 a day, 250mg, one early, one later.

    Thanks!
    Alex

    Hi Alex,

    Yes I have also experience insomnia (just couldn’t switch off my mind) and a strange highly driven feeling during the day when taking Moly B. As soon as I stop taking it the side effects went within a day. I haven’t taken it since.

    Tom

    #94236

    alexalgebra
    Member
    Topics: 41
    Replies: 643

    I stuck with it because of the benefits and its evening out, finally. My die off symptoms are so strong I can’t function so the molyb is a godsend.

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Molybdenum and insomnia?’ is closed to new replies.